@article{(Open Science Index):https://publications.waset.org/pdf/3837,
	  title     = {Commuting Regular Γ-Semiring},
	  author    = {S.Krishnamoorthy and  R.Arul Doss},
	  country	= {},
	  institution	= {},
	  abstract     = {We introduce the notion of commuting regular Γ-
semiring and discuss some properties of commuting regular Γ-
semiring. We also obtain a necessary and sufficient condition for
Γ-semiring to possess commuting regularity.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {8},
	  year      = {2010},
	  pages     = {1101 - 1103},
	  ee        = {https://publications.waset.org/pdf/3837},
	  url   	= {https://publications.waset.org/vol/44},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 44, 2010},
	}